# SDR CA071010008

- Difficulty date: October 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,415 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 1295210325
- Condition: Seized
- Location: Lt Aileron Trim
- Part time: 99,948 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR ROUTINE INSPECTION MAINTENANCE PERSONEL DISCOVERED THAT THE AILERON TRIM WAS NOT MOVING. UPON INSPECTION OF THE SYSTEM IT WAS DISCOVERED THAT THE AILERON TRIM ACTUATOR WAS SEIZED. THE ACTUATOR WAS REMOVED AND DISSASSEMBLED. THERE WAS INTERNAL RUST IN THE TRIM ACTUATOR HOUSING AND ONE BEARING WAS SEIZED. (TC NR 20071010008)
